# SDR IPXA2024021663705

- Difficulty date: January 3, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEFT I/B FWD FLAP EXTERNAL SURFACE HAS SOME DENTS.DOT119-001 EVALUATED DENT'S AT WING LEFT I/B FWD FLAP EXTERNAL SURFACE IAW SRM 57-53-01-1A-1 DETAIL VII / ALL DENT'S FOUND TO BE IN LIMITS. T96232, T97504. C/W. EXTERNAL FLAP UPPER PANEL WAS REPAIRED ON FAULT# T3F18E003P3KN. NO FURTHER ACTION REQUIRED. AUDIT COMPLETE.
